# SDR 08FDEA03716

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Damaged
- Location: Sta 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 1540, STR 11-13L FRAME HAS DRILL STOP.  REMOVED STANDOFF IAW SRM 51-40-02, REMOVED DAMAGED FRAME IAW SRM 53-00-07 STEP 1 SHEET 1 REPAIR NR 3.  RECEIVED NEW CHANNELS ON TRAVELER NR T8/755741 AND T8/755739.  INSTALLED NEW REPAIR CHANNELS IAW SRM 53-00-07 REPAIR NR 3.  REPAIR IS CATEGORY B REPAIR REF SRM 53-00-07 PG 201 REPAIR 3 PER NOTED.  DO THE INITIAL INSP BEFORE ACCUMULATION OF 10,000 FLT CYCLES AFTER THE REPAIR.
